# SDR DALA2019100215641

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 66,009 hours, 24,510 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENTRY DOORS ADVISORY LIGHT & L AFT ENT DOOR ADVISORY MESSAGE DISPLAYED ON EICAS WITH LEFT AFT ENTRY DOOR CLOSED,  LATCHED,  AND ARMED FOR DEPARTURE.  REPLACED THE L4 DOOR WARNING PROXIMITY SENSOR IAW AMM 52-71. TESTED GOOD.
